# SDR GLBA2001084

- Difficulty date: April 19, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 1143800595
- Part serial: 0260B
- Condition: Failed
- Location: Rt Prsov
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT HAND ENVIRO BLEED FAIL ANNUNCIATOR ILLUMINATED ON TAKEOFF.R&R RIGHT HAND PRSOV
